Applied Mathematics

Vol.4 No.5A(2013), Paper ID 31573, 11 pages

DOI:10.4236/am.2013.45A003

 

High-Order Spectral Stochastic Finite Element Analysis of Stochastic Elliptical Partial Differential Equations

 

Guang Yih Sheu

 

Department of Accounting and Information System, Chang-Jung Christian University, Gueiren, Tainan, Taiwan

 

Copyright © 2013 Guang Yih Sheu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


G. Sheu, "High-Order Spectral Stochastic Finite Element Analysis of Stochastic Elliptical Partial Differential Equations," Applied Mathematics, Vol. 4 No. 5A, 2013, pp. 18-28. doi: 10.4236/am.2013.45A003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.